# SDR WX0A071831

- Difficulty date: December 19, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 54 & FS 237 CORRODED.  R & R SECTION OF SEAT TRACK AT LBL 54, FS 200 TO FS 237 IAW SRM 53-05 PARA 4.
